I've tried all the usual constipation remedies and am taking Mineral Oil which has helped but I don't know about the long term effects.
24 Jun 2012
Dear BB, I used to be on suboxone and one of the main side effects is constipation. A former member here named mpvt or mpvt, suggested more water, eating pulpy fruit and walking of some other exercise that a person is physically able to do. I drank more water and I HATE water, ate fresh pineapple and walked and it helped. You also might try Phillips milk of magnesia tablets, they truly are gentle. You also can use dulcolax to soften the stool, a suppository if you really need it. With Phillips tablets, there I'll be NO explosions or tummy cramps and you can take them every day. You do need to drink a glass of water with them, the water helps flush waste out and form the stool. Patti
25 Jun 2012
The product that was recommended for me when I was sick, hospitalized and very, very constipated was "Lactulose" or "Enulose". This was prescribed by my G.I. Dr. in the hospital and my go to drug for those occassional times when I cannot get my own system to work right. It is a liquid and the initial dose is 1 - 2 oz. daily until you get relief. If you are horribly constipated, let's say more than 3 days without a bowel movement then this product would do wonders for you. Nothing habit forming about it. It works by "drawing" every down and out of your intestines. It is very sweet but not horrible. It is safe for diabetics because it isn't absorbed into the system. It is pretty darn fast acting. If you take it during the day... don't plan on going anywhere. It will act within I'd say 1 - 3 hours.
I hope that helps you but you do need a script.
After that I found "Psyllium Husks" capsules from my health food store and take 2 with every meal. That generally keeps me regular.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?
... viet nam in the 1960s ? My brother has had CML for several years and we feel it's due to exposure to something. He was in Vietnam so that ...
1 answer • 12 Nov 2009
... tasigna, does anyone take that?
2 answers • 7 Jun 2010
After taking dose Tasigna, does your jaw & throat feel tight, & feel like you have a lump in throat?
These symptoms last for about an hour after I take the medication. I'm worried that I'm having some sort of reaction. Is anyone else ...
2 answers • 8 Aug 2012
on tasigna for few years being treated for cml
2 answers • 20 Nov 2012
Seems my food smells and taste weird ... don't know if its the Tasigna or something else
1 answer • 19 Jan 2014